Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 918383, 7 pages
Research Article

Pseudo-State Sliding Mode Control of Fractional SISO Nonlinear Systems

Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, Shandong 264001, China

Received 20 August 2013; Revised 6 October 2013; Accepted 6 October 2013

Academic Editor: J. A. Tenreiro Machado

Copyright © 2013 Bao Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bao Shi, Jian Yuan, and Chao Dong, “Pseudo-State Sliding Mode Control of Fractional SISO Nonlinear Systems,” Advances in Mathematical Physics, vol. 2013, Article ID 918383, 7 pages, 2013. doi:10.1155/2013/918383